Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 352, NWS Springfield, MO

August 10, 2009St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 10, 2009, 3:18 PM CDT for St. Clair County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 10, 2009, 3:18 PM CDT (20:18 UTC)
Expired
Aug 10, 2009, 4:15 PM CDT
In force
57 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County St. Clair County, MO

The radar

The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 1:50 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2700 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 213 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2700 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
213 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
2.3
Supercell composite
12.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 102018
SVRSGF
MOC185-102115-
/O.NEW.KSGF.SV.W.0352.090810T2018Z-090810T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT MON AUG 10 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 415 PM CDT.

* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF APPLETON CITY...OR 13
  MILES EAST OF RICH HILL...MOVING EAST AT 40 MPH. THIS STORM IS
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
  ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
  ROSCOE...TABERVILLE...TIFFIN AND VISTA.

OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
      3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2018Z 267DEG 35KT 3812 9412

$$

RUNNELS
2 follow-up statements
000 
WWUS53 KSGF 102042
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON AUG 10 2009

MOC185-102115-
/O.CON.KSGF.SV.W.0352.000000T0000Z-090810T2115Z/
ST. CLAIR MO-
342 PM CDT MON AUG 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ST. CLAIR COUNTY...

AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORM EXTENDING FROM APPLETON CITY 
THROUGH SCHELL CITY TO WEST OF EL DORADO  SPRINGS...MOVING EAST AT 
35 MPH. THESE STORMS HAVE DOWNED POWER LINES AND LIMBS IN THE NEVADA 
AREA...AND ARE EXPECTED TO PRODUCE DAMAGING WINDS IN EXCESS OF 60 
MPH AS THEY TRACK INTO WESTERN ST CLAIR COUNTY. 

LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
ROSCOE...TABERVILLE...TIFFIN AND VISTA.

OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
      3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2040Z 269DEG 29KT 3806 9406

$$

RUNNELS
000 
WWUS53 KSGF 102114
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT MON AUG 10 2009

MOC185-102121-
/O.EXP.KSGF.SV.W.0352.000000T0000Z-090810T2115Z/
ST. CLAIR MO-
414 PM CDT MON AUG 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR THE NORTHERN HALF OF ST. 
CLAIR COUNTY WILL EXPIRE AT 415 PM CDT...

THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST CLAIR AND CEDAR 
COUNTY REMAINS IN EFFECT UNTIL 430 PM...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS OVER NORTHERN ST CLAIR COUNTY HAVE WEAKENED BELOW 
SEVERE LIMITS AND WERE NO LONGER SEVERE...THUS THE WARNING FOR 
NORTHERN HALF OF ST CLAIR COUNTY HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
      3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2111Z 269DEG 29KT 3806 9374

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:10 PM CDT, 8 minutes earlier.

Area forecast discussion, Aug 10, 3:10 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 PM CDT MON AUG 10 2009

.DISCUSSION...

CURRENTLY...ACTIVE WEATHER DAY CONTINUES. MULTIPLE MCSS HAVE
BLOSSOMED OVER THE MIDWEST...THE STRONGEST OF WHICH IS JUST TO THE
NORTHWEST OF THE CWA. STORMS ACROSS THE AREA TODAY HAVE BEEN
ANCHORED MODEST LOW LEVEL WINDS INTERSECTING A SOUTHWARD MOVING
OUTFLOW BOUNDARY. PROPAGATION HAS BEEN ACCELERATING TO THE SOUTH
OVER THE PAST FEW HOURS...WITH THE MOST HEALTHY UPDRAFTS NOW
FORMING NEAR THE MO/ARK STATE LINE. WHILE AN ISOLATED SEVERE STORM
CANNOT BE RULED OUT...THE BETTER RISK WITH THIS ACTIVITY CONTINUES
TO BE HEAVY RAINFALL.

AN INTENSE FORWARD PROPAGATING MCS CONTINUES TO MOVE INTO WEST
CENTRAL MO...REPRESENTING THE GREATER RISK OF SEVERE STORMS BY
FAR. A NARROW TONGUE OF INSTABILITY HAS NOSED NORTHWARD ALONG AND
AHEAD OF THIS MCS...MAINLY IN AREA ALONG THE MO/KS STATE LINE ON
WESTWARD. DAMAGING WIND GUSTS ARE THE PRIMARY RISK...ALONG WITH
ADDITIONAL HEAVY RAINFALL. GUSTY WIND WILL LIKELY LINGER BEHIND
THE LINE WITH POSSIBLE WAKE LOW DEVELOPMENT. HAIL HAS BEEN HARD
TO COME BY AND WILL BE THE EXCEPTION RATHER THAN THE RULE. THIS
LINE OF STORMS WILL BE MOVING INTO AN AREA WORKED OVER BY EARLIER
CONVECTION...THUS THE LIFE CYCLE OF THIS SYSTEM IS LIKELY ON THE
DOWNTURN THE FURTHER EAST IT MOVES. THE FAR NW CWA WILL CERTAINLY
BE ACTIVE THE NEXT FEW HOURS.

TONIGHT AND TUESDAY...ACTIVE WEATHER WILL CONTINUE. WILL HAVE TO
MONITOR THE POSITIONING AND LOCATION OF LOW LEVEL BOUNDARIES
TONIGHT AS THE LOW LEVEL JET ONCE AGAIN INTENSIFIES. INDICATIONS
ARE THAT ANOTHER COMPLEX OF TSRA WILL DEVELOP ACROSS KANSAS AND
MOVE EAST/SOUTHEAST LATER THIS EVENING THROUGH THE OVERNIGHT
HOURS. STORM SEVERITY IS SOMEWHAT IN QUESTION GIVEN HOW MUCH THE
ATMOSPHERE HAS BEEN WORKED OVER AND WILL CONTINUE TO BE WORKED
OVER THIS AFTERNOON. THE RISK IS LOW END AT THIS POINT AND
CONFINED TO WIND AND TO A LESSER EXTENT HAIL. CONCERN IS THERE FOR
HEAVY RAINFALL GIVEN THE AREAS OF HEAVY RAINFALL RECEIVED THUS FAR
TODAY. THE ATMOSPHERE WILL REMAIN PLENTY MOIST WITH GOOD MOIST LOW
LEVEL INFLOW EXPECTED TONIGHT.

THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING ACROSS AT LEAST THE
SOUTHERN HALF OF THE AREA...THIS ACTIVITY WILL TEND TO SHIFT
SOUTHEAST WITH TIME...LIKELY BEING OUT OF THE AREA BY MIDDAY. SOME
REDEVELOPMENT IS POSSIBLE DURING THE AFTERNOON...BUT CURRENT
INDICATIONS ARE FOR SUCH DEVELOPMENT TO OUR EAST AND SOUTHEAST.
THOUGH SOMETHING TO KEEP IN THE BACK OF THE MIND IN CASE THIS
SYSTEM SLOWS.

TUESDAY NIGHT ONWARD...MUCH QUIETER WEATHER IS ON TAP. HIGH
PRESSURE WILL BUILD OVER THE REGION AND SLIGHTLY COOLER/DRIER AIR
WILL ENTER FROM THE NORTH. TEMPERATURES WILL BE KNOCKED BACK A BIT
TO BELOW AVERAGE THROUGH THE END OF THE WEEK...WITH A SLOW
MODERATION EACH DAY. UPPER RIDGING IS EXPECTED TO MAINTAIN A HOLD
ON THE SOUTHEASTERN CONUS INTO THE WEEKEND...THOUGH SOUTHWESTERLY
FLOW ALOFT SHOULD BEGIN TO NUDGE TOWARDS THE AREA AT THIS TIME.
HAVE INTRODUCED CLIMO POPS FOR SUNDAY/MONDAY IN RESPONSE TO THIS.
OTHERWISE...AT OR BELOW AVERAGE TEMPS FOR MID AUGUST ARE EXPECTED.

GAGAN

&&

.AVIATION...

FOR THE 18Z SGF/JLN/BBG TAFS...WILL KEEP AT LEAST VICINITY STORMS
THROUGH THE AFTERNOON AS MOISTURE OVERRIDES AN OUTFLOW BOUNDARY
EXTENDING ROUGHLY FROM NEOSHO TO BRANSON. COULD SEE INTERMITTENT
MVFR AND UPPER END IFR WITH THE STRONGER STORM CELLS THAT MOVE
OVER THE AIRPORTS...ALONG WITH WIND GUSTS TO 40 KNOTS...ESPECIALLY
NEAR KSGF DURING THE NEXT COUPLE OF HOURS. ADDITIONAL STORM DEVELOPMENT
WILL BE POSSIBLE LATER TONIGHT AHEAD OF A COLD FRONT WHICH WILL
MOVE ACROSS THE REGION AROUND OR SHORTLY AFTER SUNRISE.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 10, 12:52 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1252 PM CDT MON AUG 10 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1252 PM CDT MON AUG 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORM DOWNBURST WINDS TO 60 MPH
  QUARTER SIZED HAIL
  TORRENTIAL RAINFALL AND LOCALIZED FLOODING

  AREAS AFFECTED AND TIMING:

  SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST ACROSS THE
  OUTLOOK AREA THROUGH THIS AFTERNOON...WITH THE GREATEST COVERAGE
  OF STORMS ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR.

  ADDITIONAL THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA
  TONIGHT.

  DISCUSSION:

 A COLD FRONT ACROSS EASTERN KANSAS AND NORTHWESTERN MISSOURI WILL
 SLOWLY MOVE SOUTHEAST THROUGH TONIGHT. NUMEROUS THUNDERSTORMS
 HAVE DEVELOPED WELL AHEAD OF THIS FRONT ACROSS MUCH OF THE
 MISSOURI OZARKS. STRONG STORMS WILL CONTINUE IN THIS AREA...WITH
 WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL. ACROSS EXTREME
 SOUTHEAST KANSAS AND FAR SOUTHERN MISSOURI...ADDITIONAL
 THUNDERSTORMS WILL DEVELOP AS THE AFTERNOON PROGRESSES. THESE
 STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS
 TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL IS
 ALSO EXPECTED WITH THIS ACTIVITY.

 IN ADDITION...A LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL
 KANSAS WILL CONTINUE TO MOVE EASTWARD THIS AFTERNOON. THIS LINE
 OF STORMS WILL AFFECT EXTREME SOUTHEAST KANSAS AFTER 200 PM AND
 PORTIONS OF WEST CENTRAL MISSOURI ALONG AND NORTHWEST OF A LINE
 FROM LAMAR TO OSCEOLA...AFTER 300 PM. WIND GUSTS IN EXCESS OF 60
 MPH...HAIL TO THE SIZE OF QUARTERS AND TORRENTIAL RAINFALL IS
 EXPECTED WITH THIS ACTIVITY.

 ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE OUTLOOK AREA
 TONIGHT AS THE COLD FRONT SLOWLY MOVES THROUGH THE AREA. STRONG
 STORMS WILL REMAIN POSSIBLE WITH THIS ACTIVITY...THOUGH THERE
 WILL BE AN INCREASED RISK FOR LOCALIZED FLOODING AS HEAVY RAINFALL
 IS ONCE AGAIN EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST TUESDAY
  MORNING WITH HEAVY RAINFALL BEING THE PRIMARY HAZARD TUESDAY
  MORNING. THUNDERSTORMS ARE EXPECTED TO END ACROSS THE AREA AFTER
  MIDDAY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST AS
  WELL AS FAR WESTERN AND SOUTHERN MISSOURI THROUGH THIS
  AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Special weather statement, Aug 10, 12:41 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 PM CDT MON AUG 10 2009

MOZ082-101815-
TEXAS MO-
1241 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN TEXAS COUNTY UNTIL 115 PM
CDT...

AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES NORTH OF CABOOL...OR 9 MILES EAST OF
MOUNTAIN GROVE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ARROLL...CABOOL...CLEAR SPRINGS...ELK
CREEK...EUNICE...HARTSHORN...SIMMONS...SOLO AND YUKON.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

GAEDE
Local storm report, Aug 10, 12:46 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT MON AUG 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY RAIN       FLEMINGTON              37.80N 93.50W
08/10/2009  M2.60 INCH       POLK               MO   CO-OP OBSERVER

            RAINFALL SO FAR TODAY.

&&

MTERRY
Special weather statement, Aug 10, 1:42 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
142 PM CDT MON AUG 10 2009

MOZ097-098-106-101915-
SHANNON MO-HOWELL MO-OREGON MO-
142 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL HOWELL...NORTHWESTERN
OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 215 PM CDT...

AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PEACE VALLEY...OR 8 MILES SOUTH OF MOUNTAIN
VIEW...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WIND GUSTS UP TO
50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE PEACE VALLEY...THOMASVILLE AND WHITE
CHURCH.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

GAEDE
Special weather statement, Aug 10, 2:04 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
204 PM CDT MON AUG 10 2009

MOZ098-101930-
SHANNON MO-
204 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN SHANNON COUNTY UNTIL
230 PM CDT...

AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINONA...OR 20 MILES EAST OF MOUNTAIN
VIEW...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE WINONA.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

GAEDE
Special weather statement, Aug 10, 2:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
221 PM CDT MON AUG 10 2009

MOZ102-101945-
BARRY MO-
221 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT FOR CENTRAL BARRY COUNTY UNTIL 245 PM
CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WASHBURN...OR 6 MILES SOUTHWEST OF
CASSVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WIND GUSTS
UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK...
EXETER...WASHBURN AND WAYNE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

GAEDE
Special weather statement, Aug 10, 3:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT MON AUG 10 2009

MOZ102-102045-
BARRY MO-
308 PM CDT MON AUG 10 2009

...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BARRY COUNTY UNTIL 345 PM
CDT...

AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF EAGLE ROCK...OR 6 MILES
SOUTH OF CASSVILLE...MOVING NORTHEAST AT 10 MPH. PENNY SIZE
HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CASSVILLE...EAGLE ROCK...SHELL KNOB AND
WAYNE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING
RIVER STATE PARK AND TABLE ROCK LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

GAEDE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 11:38 AM CDTAreal Flood AdvisorySGFGreene3 hr
Aug 10, 12:41 PM CDTFlash Flood WarningSGFDade, Greene, Jasper, Lawrence, Polk, Webster6 hr
Aug 10, 12:54 PM CDTSevere Thunderstorm WarningSGFTexas27 min
Aug 10, 2:54 PM CDTSevere Thunderstorm WarningSGFVernon66 min
Aug 10, 3:24 PM CDTFlash Flood WarningSGFBenton, Cedar, Dallas, Hickory, Polk, St. Clair and 1 more6 hr
Aug 10, 3:35 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.